How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anna Your Own Question
Anna, Mental Health Professional
Category: Mental Health
Satisfied Customers: 1945
Experience:  Licensed Clinical Social Worker with 29 years in addictions and mental health.
Type Your Mental Health Question Here...
Anna is online now
A new question is answered every 9 seconds

I recently was increased on effexor xr from 75mg to 150mg and

Customer Question

I recently was increased on effexor xr from 75mg to 150mg and was also added zyprexa 5mg because i was having a psychotic episode.I had suicidal thoughts but also had delusions of grandeur which lasted for about a month of the three month episode.I feel like i have returned to myself but i feel hyperactive with alot of plans and ideas with creativity.Is this due to the medication or do i have some form of bipolar disorder?The trigger was alcohol and speed and my behaviour was that i was exposing myself and innappropriate behaviour.I was out of control with total loss of inhibition.I am currently writing poetry and building things around the home.I feel like i am in top gear?
Submitted: 6 years ago.
Category: Mental Health
Expert:  Anna replied 6 years ago.

Hi Kory,

You're right to be concerned, and the fact that you're very good at tracking your symptoms is going to help your doctor take excellent care of you. You could be having mania, and it could be that the medication that it took to bring you out of the earlier episode is now too much. Talk to you doctor in detail about your symptoms and their timing, and my guess is that they will make a medication adjustment. It is clear to me that this is a medical issue and does need to be evaluated by your doctor, so I recommend that you do so as soon as possible to prevent it from getting worse.

My best to you.

If you would, please fill out the feedback form after accepting. I appreciate this opportunity to help you out today. If I can be of further service to you, just put "for Anna" in the front of your new question, and I'll be the one to answer it.



Related Mental Health Questions